# SDR DHL9872438C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 LOWER ENGINE COWLING EXTERIOR  CTR SECTION PREVIOUS REPAIR COMING OFF.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER SRM 54-10-3, 8 X 4'.  N/R 6858.
